# SDR 2008UALA00837

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 50,686 hours, 35,398 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1R SLIDE COMING OUT OF HOUSING.  FOUND GIRT RETAINER FLAP WAS DISLODGED FROM LOWER SIDE OF PACK  BUSTLE.  TUCKED FLAP BACK INTO PACK BUSTLE AND REINSTALLED DOOR SLIDE PACK ASSEMBLY.  AC OK FOR SERVICE.
